# SDR AALA202207078766

- Difficulty date: June 20, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737
- Aircraft serial: 31245
- Aircraft time: 17,241 hours, 7,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON INTERCOSTAL LOCATED AT STA 950 AND RIGHT BUTT LINE 25. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-2.
